# SDR YENA2020072200396

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 66,372 hours, 23,902 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6773F010000
- Part serial: 677315281
- Condition: Failed
- Location: Nr 1
- Part time: 7,131 hours, 2,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2137,  AFTER TAKEOFF ECAM NR 1 AIR BLEED FAULT.  RETURNED TO FIELD. EMERGENCY DECLARED.  R & R BOTH HP VALVE & PRESSURE REGULATING VALVE. PERFORMED A BLEED HEALTH MONITERING CHECK IAW MCC REQUEST.  OPS CHECKED GOOD IAW AMM 36-11-00.
